Asian Journal of Mathematics

On the Non-commutative Main Conjecture for Elliptic Curves with Complex Multiplication

Thanasis Bouganis and Otmar Venjakob

Full-text: Open access

Article information

Source
Asian J. Math., Volume 14, Number 3 (2010), 385-416.

Dates
First available in Project Euclid: 14 January 2011

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1295040756

Mathematical Reviews number (MathSciNet)
MR2755723

Zentralblatt MATH identifier
1214.11122

Subjects
Primary: 11R23: Iwasawa theory
Secondary: 11S40: Zeta functions and $L$-functions [See also 11M41, 19F27] 14H52: Elliptic curves [See also 11G05, 11G07, 14Kxx] 14K22: Complex multiplication [See also 11G15] 19B28: $K_1$of group rings and orders [See also 57Q10]

Keywords
(non-commutative) Iwasawa theory Complex Multiplication $K1$ of Iwasawa algebras

Citation

Bouganis, Thanasis; Venjakob, Otmar. On the Non-commutative Main Conjecture for Elliptic Curves with Complex Multiplication. Asian J. Math. 14 (2010), no. 3, 385--416. https://projecteuclid.org/euclid.ajm/1295040756


Export citation